H. K. Pathak
H. K. Pathak
Professor of Mathematics, Pt. Ravishankar Shukla University
prsu.org.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Remarks on R-weakly commuting mappings and common fixed point theorems
HK Pathak, YJ Cho, SM Kang
BULLETIN-KOREAN MATHEMATICAL SOCIETY 34, 247-258, 1997
1931997
Common fixed points of compatible maps of type (β) on fuzzy metric spaces
YJ Cho, HK Pathak, SM Kang, JS Jung
Fuzzy sets and systems 93 (1), 99-111, 1998
1621998
Compatible mappings of type (B) and common fixed point theorems of Greguš type
HK Pathak, MS Khan
Czechoslovak Mathematical Journal 45 (4), 685-698, 1995
1591995
Fixed point theorems for compatible mappings of type (P) and applications to dynamic programming
HK Pathak, YJ Cho, SM Kang, BS Lee
Le Matematiche 50 (1), 15-33, 1995
1391995
Fixed point theorems for weak compatible multi-valued and single-valued mappings
HK Pathak
Acta Mathematica Hungarica 67 (1-2), 69-78, 1995
1061995
A common fixed point theorem using implicit relation and property (EA) in metric spaces
HK Pathak, R Rodriguez-Lopez, RK Verma
Filomat 21 (2), 211-234, 2007
932007
A common fixed point theorem satisfying integral type implicit relations
HK Pathak, R Tiwari, MS Khan
Appl. Math. E-Notes 7, 222-228, 2007
882007
Fixed points via “biased maps”
G Jungck, HK Pathak
Proceedings of the American Mathematical Society 123 (7), 2049-2060, 1995
801995
Compatible mappings of type (P) and fixed point theorems in metric spaces and probabilistic metric spaces
HK Pathak, YJ Cho, SS Chang, SM Kang
Novi Sad J. Math 26 (2), 87-109, 1996
671996
A common fixed point theorem and its application to nonlinear integral equations
HK Pathak, MS Khan, R Tiwari
Computers & Mathematics with Applications 53 (6), 961-971, 2007
552007
Common fixed points for Banach operator pairs with applications
HK Pathak, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 2788-2802, 2008
532008
A comparision of various types of compatible maps and common fixed points
HK Pathak, MS Khan
Indian Journal of Pure and Applied Mathematics 28 (4), 477-485, 1997
501997
Fixed point theorems for compatible mappings of type (P)
HK Pathak, SS Chang, YJ Cho
Indian J. Math 36 (2), 151-166, 1994
471994
Common fixed point theorems with applications in dynamic programming
HK Pathak, B Fisher
Glasnik Matematicki 31, 321-328, 1996
421996
Some fixed point theorems in metrically convex spaces
MS Khan, HK Pathak, MD Khan
Georgian Mathematical Journal 7 (3), 523-530, 2000
382000
Weak commuting mappings and fixed points
HK Pathak
Indian J. pure appl. Math 17 (2), 201-211, 1986
381986
Common fixed points of biased maps of type (A) and applications
HK Pathak, YJ Cho, SM Kang
International Journal of Mathematics and Mathematical Sciences 21, 1998
371998
Common fixed point theorems for PD-operator pairs under relaxed conditions with applications
HK Pathak
Journal of Computational and Applied Mathematics 239, 103-113, 2013
332013
Common fixed point theorems with applications to nonlinear integral equations
HK Pathak, SN Mishra, AK Kalinde
Demonstratio Mathematica 32 (3), 547-564, 1999
331999
Weak compatible mappings of type (A) and common fixed points
HK Pathak, SM Kang, JH Baek
Kyungpook Mathematical Journal 35 (2), 345-345, 1995
331995
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20